Immunosuppressive

This page contains the most recent discussion threads pertaining to Immunosuppressive, as well as a list of all of the drugs falling within this category.


Immunosuppressive Overview

Immunosuppression is a reduction of the activation or efficacy of the immune system. Some portions of the immune system itself have immunosuppressive effects on other parts of the immune system, and immunosuppression may occur as an adverse reaction to treatment of other conditions.[1][2] In general, deliberately induced immunosuppression is performed to prevent the body from rejecting an organ transplant.[3] Additionally, it is used for treatin...

Read more Immunosuppressive Details
Article is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Immunosuppression

Recent Immunosuppressive Forums: RSS Feed

xeljanz 11 mg and oxycodone/apap 5-325 together

Can these two medications be used together (xeljanz 11mg and oxycodone/apap 5-325 mg)? I have RA but just started xeljanz and am still healing from surgery in pain. ## Yes you can take these medications together. There are no drug interactions with the two drugs ## I didn't find any interactions listed, either, but it is always best to check with your doctor, or pharmacist to be sure. The FDA lists the typical side effects of Xeljanz as possibly including: diarrhea, heartburn, nausea, and trouble sleeping. Is anyone else taking both of these medications?

Updated in Xeljanz
remicade & teeth

Has anyone seen any effect on their teeth when they have been on remicade for a long time. My dentist seems to think this is my problem. Thank you. Please, someone answer as soon as possible. ## I have been on Remicade for years, and I had a problem with my teeth, but it was not related. I was on Depo Provera for five years, and that made my teeth very brittle and decay very rapidly. My dentist was SHOCKED. It also caused Ostiopenia in my spine. I have the spine of an 80 year old woman and I am only 27! Check your other medications to see if it could be something other than the Remicade. ## yes. my teeth became loose on the left side plus a lot ofother issues including a few absesses in my mouth. ## me too, I've been on it for 3 years and have now had 2 root canals and several filli...

Updated in Remicade
Humira and TMJ

Has anyone taken humira for TMJ arthritis. ## Hello, Sanela! How are you? TMJ is a stress disorder of the jaw joint, which isn't usually related to arthritis, so an arthritis medication would not usually be used. Do you have arthritis in some form that may be causing some jaw pain? Or do you just have the TMJ? Has your doctor suggested trying Humira? ## Hi there, Temporomandibular disorders (TMD) occur as a result of problems with the jaw, jaw joint and surrounding facial muscles that control chewing and moving the jaw. These disorders are often incorrectly called TMJ, which stands for temporomandibular joint. My son has TMJ arthritis. He's been diagnosed with JA when he was 2 (he is 18 now); mostly had his knees, ankles affected. For the past several , it is his TMJ. And yes, h...

Updated in Humira
Is HUMIRA good for RA treatment please advise.

Im 39 and suffering from RA. Im scared to use HUMIRA iinjections because of its side effects list. i want some one to advise me if i should use it and also how was their experience wth HUMIRA ## you've probably already gotten an answer but I've been using Humira for years for RA and LOVE it. No side effects aside from some minor itching at the site and every now and then a headache but if I take it before bed i don't get one. Some of the other drugs have far worse side effects. this one is pretty mild. ## Do you have cancer now? People get cancer in 5 years of taking this drug. My mom and many others have died from lung cancer and weren't smokers but took Humira. ## I wouldn't if you smoke. The combination of the two seem to accelerate the risk of cancer.

Updated in Humira
Humira cancer risk is real

Humira gave my mom lung cancer. She was not a smoker and it was the only drug she was on. She died. Don't take this drug. ## Sorry to hear about what happened with your mom. My condolences for your loss. Thank you though for providing a warning to others about humira. Based on my own research I wouldn't doubt that humira could be a dangerous drug. Especially considering that it's classified as being Immunosuppressive. This means that humira can reduce the activation or efficacy of the immune system, which may open the door for things like cancer and other potentially serious illnesses. Having said that, I feel like humira is a threat to one's ability to recover. Hopefully other readers here will discuss these concerns with their doctor before giving humira a second thoug...

Updated in Humira
Ocrevus - Burning skin sensation

Has anyone experienced a burning skin sensation from Ocrevus? For me, it is occurring in my back and buttocks. It is worse when I press up against any surface; sitting, laying, driving make it feel worse. Seems as though these symptoms started right around the time I started Ocrevus. ## It is possible that this is due to a side effect of the Ocrevus, it has been known to cause various types of pain, in some people, as well as depression, cough, skin infections, and peripheral edema. However, there is also a chance that it is a symptom of your medical condition, so it would be best to speak to your doctor to be sure. Are you on any other medications?

Updated in Ocrevus
HUmira and Breast Cancer

Does anyone know of someone being diagnosed with breast cancer while on Humira? ## HI, Audrey! According to an article that was published by the Journal of the American Medical Association, both Humira and Remicade can increase the risk of cancer. It's because they are anti-TNF agents and they said that patients taking one had a three-fold increased risk of developing cancer. Learn more Humira details here. Of course the issue is knowing whether or not the person would have developed cancer anyway, or if it was due to the medication. How long were you on it? ## 2 years and 2 months ## I was on Humira 2 years and 2 months. ## I was on humira for about 1 year and dx with dcis last Sept. on routine mammogram. Also dx with sarcoidoisis at same time. Had double mastectomy and found mult....

Updated in Humira
Humira and hernias and other side effects

I wear a colostomy and was herniated around the stoma following surgery. More f the stomach wall seems to be weakening upon use of Humira. I now have four (two large in the upper quadrant of the stomach, and two small in the lower quadrant). There is some pain and discomfort as the bowel habits seem to be changing as the size of the hernias increase. There seems to be many very tender spots my back now and the bottoms of my feet burn and hurt. I developed tendonitis, but was also on Cymbalta when that occurred. I have stopped the Cymbalta but the tendonitis has not improved at all. I seem to be extremely anxious now and have anger outbursts and lots of crying. Are most of these found in Humira users? I used the starter in mid-April and am on maintenance doses every two weeks. ## Stomach...

Updated in Humira
Xeljanz shortness of breath

When taking Xeljanz I'm finally able to stop prednisone after 30yrs. Now I'm having shortness of breath. It's so bad I can't walk to the next room and back without sitting down so I can get my heart to stop pounding and breathing back to normal. Anyone else having this problem? Thanks for any feedback. ## Xeljanz has been known to cause trouble breathing, and high blood pressure, as side effects, either of which could causing your issues. Have you consulted your doctor? It is very important to do so, in order to rule out any possibly dangerous issues. Are you on any other medications? Did you taper off of the Prednisone? ## Yes it took 5 months to taber off.Dr says its not the Xeljanz so I started taking again the same problem started so I stopped it.When taking Xeljanz ...

Updated in Xeljanz
Humira emotional side effects

My boyfriend is on Humira and has just had his second jab, the instant he took it he has been a different person. The kind, gentle, sweet man I knew seems to be gone. He's constantly angry, he has no desire for me in any way, he's emotionally distant. In a rare normal moment he told me he feels empty, unmotivated and angry and hates himself because of it. What can I do? I hate seeing him like this. What can we do? ## It would be best if he consulted his doctor as they may need to conduct some medical exams. While they are very rare, this medication has been known to cause some cerebrovascular accidents, which may cause permanent damage, if left untreated, according to the U.S. FDA. These medications can be unpredictable, so it is always better to err on the side of caution. Has ...

Updated in Humira

Immunosuppressive Medications (66 results)




Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 September 2020.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA